Carbamazepine-induced pseudo mycosis fungoides.
Аннотация
OBJECTIVE
To report a case of pseudo mycosis fungoides due to carbamazepine.
CASE SUMMARY: A 54-year-old man experienced a skin lesion resembling mycosis fungoides without any systemic symptoms or signs 2 months after he had begun carbamazepine treatment for his seizures. Skin-punch biopsy specimens revealed mycosis fungoides-like histopathologic appearance. After drug discontinuation, the patient experienced complete remission of the clinical and pathologic findings. This suggests a diagnosis of pseudo mycosis fungoides due to carbamazepine.
DISCUSSION: Mycosis fungoides is the cutaneous T-cell lymphoma of the skin that needs aggressive chemotherapy and radiation treatment. Pseudo mycosis fungoides is a condition caused by certain drugs that has a similar clinical and histopathologic appearance to mycosis fungoides. When the causative drug is discontinued, the lesions resolve completely.
CONCLUSIONS
An objective causality assessment revealed that carbamazepine was highly probable as the cause of the adverse reaction. Patients who are diagnosed with mycosis fungoides should be asked about any drug use, and clinicians should recognize signs of pseudo mycosis fungoides.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.